Alert archive / New Mexico / Winter Storm Warnings in 2014

Winter Storm Warning 5, NWS Albuquerque, NM

November 14, 2014

NWS Albuquerque, NM issued this winter storm warning at Nov 14, 2014, 3:05 PM MST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 14, 2014, 3:05 PM MST (22:05 UTC)
Expired
Nov 15, 2014, 4:23 AM MST
In force
13 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WWUS45 KABQ 142205
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
305 PM MST FRI NOV 14 2014

...OVERNIGHT SNOW HEADED FOR THE NORTHERN NEW MEXICO HIGH COUNTRY...

.A FAST MOVING UPPER LEVEL SYSTEM COMBINED WITH A SOUTHBOUND COLD
FRONT WILL BRING A ROUND OF SIGNIFICANT SNOWFALL TO THE NORTHERN
NEW MEXICO HIGH COUNTRY. SNOW WILL AFFECT THE CHUSKA
MOUNTAINS...THE SAN JUAN AND TUSAS MOUNTAINS...THE SANGRE DE
CRISTO MOUNTAINS...AND THE JEMEZ MOUNTAINS. BRISK WINDS SATURDAY
WILL PRODUCE BLOWING SNOW OVER THE SANGRE DE CRISTO HIGH PEAKS
WITH REDUCED VISIBILITIES. SNOW WILL TAPER OFF SATURDAY AFTERNOON
TO EASE THIS ROUND OF WINTER WEATHER CONDITIONS.

NMZ510-511-513-514-150700-
/O.UPG.KABQ.WW.Y.0015.000000T0000Z-141115T1900Z/
/O.NEW.KABQ.WS.W.0005.141114T2205Z-141115T1900Z/
SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
305 PM MST FRI NOV 14 2014

...WINTER STORM WARNING IN EFFECT UNTIL NOON MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT
UNTIL NOON MST SATURDAY. THE WINTER WEATHER ADVISORY IS NO LONGER
IN EFFECT. 

* SNOW ACCUMULATIONS... 7 TO 10 INCHES...WITH GREATEST
  ACCUMULATIONS AND LOCALLY HIGHER AMOUNTS OVER THE SUMMITS.

* TIMING...CONTINUING SNOW WILL PEAK IN COVERAGE AND INTENSITY
  OVERNIGHT BEFORE GRADUALLY DIMINISHING TOWARD MID DAY SATURDAY.

* WINDS...WEST 10 TO 20 WITH OCCASIONAL GUSTS TO NEAR 30 MPH.

* SNOW LEVELS...LOWERING TO NEAR 7000 FEET EARLY SATURDAY
  MORNING.

* LOCAL IMPACTS...EXPECT TRAVEL IMPACTS DUE TO SNOW-PACKED AND
  ICY ROADS WITH LOCALIZED REDUCED VISIBILITIES IN BLOWING SNOW.
  HIGHWAYS 64...84...4 AND 38 WILL LIKELY BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR THE LATEST ROAD CONDITIONS...DIAL 511 OR 1.800.432.4269...OR
VISIT NMROADS.COM.

&&

$$

NMZ502-150700-
/O.EXA.KABQ.WW.Y.0015.000000T0000Z-141115T1900Z/
CHUSKA MOUNTAINS-
305 PM MST FRI NOV 14 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL NOON MST
SATURDAY.

* SNOW ACCUMULATIONS...2 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS
  ON SUMMITS AND WEST FACING UPPER SLOPES ABOVE 8500 FEET.

* TIMING...EVENING SNOW WILL PEAK IN COVERAGE AND INTENSITY OVERNIGHT
  BEFORE GRADUALLY DIMINISHING TOWARD MID DAY SATURDAY.

* WINDS...WEST 10 TO 20 WITH OCCASIONAL GUSTS TO NEAR 30 MPH.

* SNOW LEVELS...LOWERING TO NEAR 7000 FEET EARLY SATURDAY
  MORNING.

* LOCAL IMPACTS...EXPECT SNOW ON ROADS OVERNIGHT AND INTO
  SATURDAY...ESPECIALLY ON STATE ROAD 134 AND LOCAL ROADS
  TRAVELING WEST FROM HIGHWAY 491.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES.

FOR THE LATEST ROAD CONDITIONS...DIAL 511 OR 1.800.432.4269...OR
VISIT NMROADS.COM.

&&

$$

NMZ512-150700-
/O.CON.KABQ.WW.Y.0015.000000T0000Z-141115T1900Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
305 PM MST FRI NOV 14 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST
SATURDAY...

A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL NOON
MST SATURDAY.

* SNOW ACCUMULATIONS...3 TO 5 INCHES...WITH LOCALLY HIGHER AMOUNTS
  OVER THE UPPER SLOPES. 

* TIMING...EVENING SNOW WILL PEAK IN COVERAGE AND INTENSITY
  OVERNIGHT BEFORE GRADUALLY DIMINISHING TOWARD MID DAY SATURDAY.

* WINDS...WEST 10 TO 20 WITH OCCASIONAL GUSTS TO NEAR 30 MPH.

* SNOW LEVELS...LOWERING TO NEAR 7000 FEET EARLY SATURDAY
  MORNING.

* LOCAL IMPACTS...EXPECT TRAVEL IMPACTS DUE TO SNOW-PACKED AND ICY
  ROADS WITH LOCALIZED REDUCED VISIBILITIES IN BLOWING SNOW.
  HIGHWAY 64 AND STATE ROADS 518 AND 522 WILL BE AFFECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES.

FOR THE LATEST ROAD CONDITIONS...DIAL 511 OR 1.800.432.4269...OR
VISIT NMROADS.COM.

&&

$$

SHY
2 follow-up statements
735 
WWUS45 KABQ 150432
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
932 PM MST FRI NOV 14 2014

...SNOW CONTINUES OVERNIGHT FOR NORTHERN NEW MEXICO MOUNTAINS...

.THE FIRST ROUND OF SIGNIFICANT SNOWFALL FOR THE SEASON WILL
CONTINUE THROUGH THE OVERNIGHT HOURS INTO SATURDAY MORNING ACROSS
THE NORTHERN MOUNTAINS. THE GREATEST SNOWFALL ACCUMULATIONS WILL
OCCUR OVER THE HIGH PEAKS AND WEST SLOPES OF THE SAN JUAN AND
SANGRE DE CRISTO MOUNTAINS. BREEZY TO WINDY CONDITIONS WILL
DEVELOP EARLY SATURDAY...AND MAY CAUSE AREAS OF BLOWING SNOW. THE
SYSTEM CAUSING THE SNOW WILL EXIT THE STATE SATURDAY
AFTERNOON...ENDING THE WINTRY WEATHER TEMPORARILY UNTIL ANOTHER
SYSTEM ARRIVES ON SUNDAY MORNING.

NMZ510-511-513-514-151200-
/O.CON.KABQ.WS.W.0005.000000T0000Z-141115T1900Z/
SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
932 PM MST FRI NOV 14 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MST
SATURDAY...

A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT UNTIL
NOON MST SATURDAY.

* SNOW ACCUMULATIONS... 6 TO 10 INCHES...WITH GREATEST
  ACCUMULATIONS OVER THE HIGH PEAKS.

* TIMING...SNOW WILL CONTINUE OVERNIGHT BEFORE GRADUALLY
  DIMINISHING TOWARD MID DAY SATURDAY.

* WINDS...WEST 10 TO 20 MPH WITH OCCASIONAL GUSTS TO NEAR 30 MPH.

* SNOW LEVELS...LOWERING TO NEAR 7000 FEET EARLY SATURDAY 
  MORNING. 

* LOCAL IMPACTS...EXPECT TRAVEL IMPACTS DUE TO SNOW-PACKED AND 
  ICY ROADS WITH LOCALIZED REDUCED VISIBILITIES IN BLOWING SNOW. 
  HIGHWAYS 64...84...4 AND 38 WILL LIKELY BE IMPACTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

FOR THE LATEST ROAD CONDITIONS...DIAL 511 OR 1.800.432.4269...OR
VISIT NMROADS.COM.

&&

$$

NMZ502-512-151200-
/O.CON.KABQ.WW.Y.0015.000000T0000Z-141115T1900Z/
CHUSKA MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
932 PM MST FRI NOV 14 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST
SATURDAY...

A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL NOON
MST SATURDAY.

* SNOW ACCUMULATIONS...2 TO 6 INCHES.

* TIMING...SNOW WILL PEAK IN COVERAGE AND INTENSITY OVERNIGHT
  BEFORE GRADUALLY DIMINISHING TOWARD MID DAY SATURDAY.

* WINDS...WEST 10 TO 20 MPH WITH OCCASIONAL GUSTS TO NEAR 30 MPH.

* SNOW LEVELS...LOWERING TO NEAR 7000 FEET EARLY SATURDAY 
  MORNING. 

* LOCAL IMPACTS...EXPECT SNOW ON ROADS OVERNIGHT AND INTO
  SATURDAY. THIS INCLUDES STATE ROAD 134 IN THE CHUSKA
  MOUNTAINS...AND STATE ROAD 518 ALONG THE WEST SLOPES OF THE
  SANGRE DE CRISTO MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES.

FOR THE LATEST ROAD CONDITIONS...DIAL 511 OR 1.800.432.4269...OR
VISIT NMROADS.COM.

&&

$$

34
904 
WWUS45 KABQ 151123
WSWABQ

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
423 AM MST SAT NOV 15 2014

...QUICK-HITTING STORM SYSTEM TO BRING A ROUND OF SNOW TO MUCH OF
CENTRAL AND NORTHERN NEW MEXICO SATURDAY NIGHT AND SUNDAY...

.A STRONG COLD FRONT WILL PUNCH INTO NORTHERN NEW MEXICO SATURDAY
NIGHT AS A POTENT UPPER LEVEL TROUGH MOVES SOUTHEAST FROM THE
GREAT BASIN. THESE TWO FEATURES WILL COMBINE TO PRODUCE SNOW
SHOWERS AND WIDESPREAD SNOW BEGINNING LATE SATURDAY NIGHT AND
CONTINUING THROUGH MUCH OF SUNDAY. THIS SYSTEM WILL BRING THE
FIRST SNOWFALL OF THE SEASON TO A NUMBER OF LOWER ELEVATION
LOCATIONS. THE MOST SIGNIFICANT IMPACTS WILL BE OVER THE SANGRE DE
CRISTO MOUNTAINS AND ADJACENT EASTERN HIGHLANDS...INCLUDING THE
CENTRAL HIGHLANDS.

NMZ513-514-152300-
/O.CAN.KABQ.WS.W.0005.000000T0000Z-141115T1900Z/
/O.NEW.KABQ.WS.W.0006.141116T0300Z-141116T1900Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
423 AM MST SAT NOV 15 2014

...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO NOON
MST SUNDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 8 PM THIS
EVENING TO NOON MST SUNDAY. THE WINTER STORM WARNING PREVIOUSLY IN
EFFECT HAS BEEN CANCELLED.

* SNOW ACCUMULATIONS... 6 TO 10 INCHES.

* TIMING...SNOW WILL BEGIN SATURDAY EVENING AND PEAK IN INTENSITY
  AND COVERAGE BEFORE SUNRISE...THEN GRADUALLY DIMINISH BY NOON
  SUNDAY.

* WINDS...SOUTHWEST TO WEST 10 TO 20 MPH.

* SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL
  LOCATIONS.

* LOCAL IMPACTS...EXPECT SIGNIFICANT TRAVEL IMPACTS DUE TO SNOW-
  PACKED AND ICY ROADS WITH LOCALIZED REDUCED VISIBILITIES IN
  PERIODS OF HEAVY SNOW. ROADS MAY BECOME IMPASSABLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NMZ510-511-152300-
/O.CAN.KABQ.WS.W.0005.000000T0000Z-141115T1900Z/
/O.NEW.KABQ.WW.Y.0016.141116T0300Z-141116T1900Z/
SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
423 AM MST SAT NOV 15 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO
NOON MST SUNDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 8 PM THIS
EVENING TO NOON MST SUNDAY. THE WINTER STORM WARNING PREVIOUSLY IN
EFFECT HAS BEEN CANCELLED.

* SNOW ACCUMULATIONS...3 TO 5 INCHES WITH LOCALIZED HIGHER AMOUNTS
  ALONG HIGHER WEST FACING SLOPES AND OVER PEAKS. 

* TIMING...SNOW WILL BEGIN SATURDAY EVENING AND PEAK IN COVERAGE
  AND INTENSITY BETWEEN MIDNIGHT AND SUNRISE BEFORE GRADUALLY
  DIMINISHING. 

* WINDS...WEST 10 TO 20 MPH.

* SNOW LEVELS...LOWERING TO NEAR 6000 FEET EARLY SUNDAY MORNING.

* LOCAL IMPACTS...EXPECT MODERATE TRAVEL IMPACTS DUE TO SNOW-
  PACKED AND ICY ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES.

&&

$$

NMZ512-152300-
/O.CAN.KABQ.WW.Y.0015.000000T0000Z-141115T1900Z/
/O.NEW.KABQ.WS.W.0006.141116T0300Z-141116T1900Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
423 AM MST SAT NOV 15 2014

...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO NOON
MST SUNDAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 8 PM THIS
EVENING TO NOON MST SUNDAY. THE WINTER WEATHER ADVISORY PREVIOUSLY
IN EFFECT HAS BEEN CANCELLED.

* SNOW ACCUMULATIONS...4 TO 8 INCHES.

* TIMING...SNOW WILL BEGIN SATURDAY EVENING AND PEAK IN INTENSITY
  AND COVERAGE BEFORE SUNRISE...THEN GRADUALLY DIMINISH BY NOON
  SUNDAY.

* WINDS...SOUTHWEST TO WEST 10 TO 20 MPH.

* SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL
  LOCATIONS. 

* LOCAL IMPACTS...EXPECT SIGNIFICANT TRAVEL IMPACTS DUE TO SNOW-
  PACKED AND ICY ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NMZ502-152300-
/O.CAN.KABQ.WW.Y.0015.000000T0000Z-141115T1900Z/
/O.NEW.KABQ.WW.Y.0016.141116T0300Z-141116T1900Z/
CHUSKA MOUNTAINS-
423 AM MST SAT NOV 15 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO
NOON MST SUNDAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 8 PM THIS
EVENING TO NOON MST SUNDAY. THE WINTER WEATHER ADVISORY PREVIOUSLY
IN EFFECT HAS BEEN CANCELLED.

* SNOW ACCUMULATIONS...3 TO 5 INCHES.

* TIMING...SNOW WILL BEGIN SATURDAY EVENING AND PEAK IN INTENSITY
  AND COVERAGE BEFORE SUNRISE...THEN RAPIDLY DIMINISH BY MID
  MORNING.

* WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH OCCASIONAL GUSTS TO
  NEAR 30 MPH.

* SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL
  LOCATIONS. 

* LOCAL IMPACTS...EXPECT MODERATE TRAVEL IMPACTS DUE TO SNOW-
  PACKED AND ICY ROADS. IN ADDITION...LOCALIZED AREAS OF BLOWING
  SNOW MAY REDUCE VISIBILITIES TO NEAR ONE QUARTER MILES AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES.

&&

$$

NMZ515-516-527>529-152300-
/O.NEW.KABQ.WS.W.0006.141116T0300Z-141116T1900Z/
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
NORTHEAST HIGHLANDS-
423 AM MST SAT NOV 15 2014

...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO NOON
MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 8 PM THIS
EVENING TO NOON MST SUNDAY.

* SNOW ACCUMULATIONS...6 TO 10 INCHES IN THE MOUNTAINS...3 TO 5
  INCHES ACROSS THE HIGHLANDS AND RATON RIDGE.

* TIMING...SNOW WILL BEGIN SATURDAY EVENING AND PEAK IN INTENSITY
  AND COVERAGE BEFORE SUNRISE...THEN GRADUALLY DIMINISH BY NOON
  SUNDAY.

* WINDS...SHIFTING TO THE EAST OR NORTHEAST 10 TO 20 MPH.

* SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL 
  LOCATIONS.

* LOCAL IMPACTS...SIGNIFICANT TRAVEL IMPACTS ARE EXPECTED DUE TO
  SNOW-PACKED AND ICY ROADS. THIS INCLUDES INTERSTATE 25 FROM NEAR
  LAS VEGAS TO RATON PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NMZ523-152300-
/O.NEW.KABQ.WS.W.0006.141116T0900Z-141116T2100Z/
CENTRAL HIGHLANDS-
423 AM MST SAT NOV 15 2014

...WINTER STORM WARNING IN EFFECT FROM 2 AM TO 2 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 2 AM TO 2
PM MST SUNDAY.

* SNOW ACCUMULATIONS...3 TO 5 INCHES.

* TIMING...SNOW WILL BEGIN AFTER MIDNIGHT AND PEAK IN INTENSITY
  AND COVERAGE SUNDAY MORNING...THEN GRADUALLY DIMINISH SUNDAY
  AFTERNOON. 

* WINDS...SHIFTING EAST 10 TO 20 MPH.

* SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL 
  LOCATIONS.

* LOCAL IMPACTS...SIGNIFICANT TRAVEL IMPACTS ARE EXPECTED DUE TO
  SNOW-PACKED AND ICY ROADS. THIS INCLUDES INTERSTATE 40 NEAR
  CLINES CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NMZ503-504-517-518-530>532-152300-
/O.NEW.KABQ.WW.Y.0016.141116T0300Z-141116T1900Z/
FAR NORTHWEST HIGHLANDS-NORTHWEST HIGHLANDS-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
423 AM MST SAT NOV 15 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO
NOON MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 8 PM THIS EVENING
TO NOON MST SUNDAY.

* SNOW ACCUMULATIONS...1 TO 3 INCHES.

* TIMING...SNOW WILL BEGIN SATURDAY EVENING AND PEAK IN INTENSITY
  AND BEFORE SUNRISE...THEN GRADUALLY DIMINISH BY NOON SUNDAY.

* WINDS...WEST TO NORTHWEST 10 TO 20 MPH...EXCEPT FOR SOUTHEAST 10
  TO 20 MPH IN THE SANTA FE METRO.

* SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL 
  LOCATIONS.

* LOCAL IMPACTS...MODERATE TRAVEL IMPACTS ARE EXPECTED WITH SNOW-
  PACKED AND ICY ROADS. THIS INCLUDES INTERSTATE 25 AND HIGHWAY
  285 THROUGH THE SANTA FE METRO AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES.

&&

$$

NMZ505>507-521-522-533-534-152300-
/O.NEW.KABQ.WW.Y.0016.141116T0900Z-141116T2100Z/
WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
GUADALUPE COUNTY-QUAY COUNTY-
423 AM MST SAT NOV 15 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 2 AM TO 2 PM MST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 2 AM TO 2 PM
MST SUNDAY.

* SNOW ACCUMULATIONS...1 TO 3 INCHES...EXCEPT 3 TO 5 IN THE
  MOUNTAINS. 

* TIMING...SNOW WILL BEGIN AFTER MIDNIGHT AND PEAK IN INTENSITY
  SUNDAY MORNING BEFORE GRADUALLY DIMINISHING SUNDAY AFTERNOON.

* WINDS...WEST TO NORTHWEST 10 TO 20 MPH ACROSS WESTERN PORTIONS
  OF THE AREA. EAST TO NORTHEAST 10 TO 20 MPH EAST OF THE SANDIA
  MOUNTAINS.

* SNOW LEVELS...TEMPERATURES WILL BE COLD ENOUGH FOR SNOW AT ALL 
  LOCATIONS.

* LOCAL IMPACTS...MODERATE TRAVEL IMPACTS ARE EXPECTED WITH SNOW-
  PACKED AND ICY ROADS. THIS INCLUDES INTERSTATE 40 FROM TIJERAS
  PASS TO THE TEXAS BORDER AND FROM GRANTS TO THE ARIZONA BORDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
PRIMARILY CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this winter storm warning went out at Nov 14, 11:06 AM MST, 3 hours 59 minutes earlier.

Area forecast discussion, Nov 14, 11:06 AM MST, 3 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1106 AM MST FRI NOV 14 2014

.AVIATION...
18Z TAF CYCLE
WITH THE APPROACH OF THE NEXT WEAK UPPER LVL LOW PRESSURE
DISTURBANCE AND SLUG OF MOISTURE NORTHERN MTS WILL REMAIN
OBSCURED AT TIMES IN -SHSN/-SHRA AND MVFR TO OCCASIONALLY IFR CIGS
THROUGH SAT MORN...THOUGH THE MOST NUMEROUS SHSN/SHRA TO BE LATE
THIS AFTN INTO TONIGHT. SFC LEE TROUGH AND ASSOCIATED S TO SW
WINDS TO STRENGTHEN ACROSS E CENTRAL AND NE PLAINS AND WEST TO THE
EAST SLOPES OF CENTRAL MT CHAIN THIS AFTN. WDLY SCT TO SCT
-SHRA AND HIGHER TERRAIN SHSN WILL DEVELOP OVER THE NW QUARTER OF
NM LATER THIS AFTN. A VERY FEW -TSRA POSSIBLE LATE THIS AFTERNOON
THROUGH EARLY EVENING NW NM NEAR ARIZONA AND COLORADO LINE. TAF
SITES MOST LIKELY TO BE IMPACTED WITH LOWER CIGS/VSBY AND PRECIP
INCLUDE....IN ORDER OF LIKELIHOOD...FMN...GUP AND SAF. CONDITIONS
TO IMPROVE TO SOME DEGREE AFTER ROUGHLY 11Z.

43

&&

.PREV DISCUSSION...314 AM MST FRI NOV 14 2014...
.SYNOPSIS...
A WARMING TREND IS UNDERWAY...WITH HIGH TEMPERATURES FORECAST TO
BE 20 TO 40 DEGREES WARMER THAN YESTERDAY ACROSS EASTERN NEW
MEXICO. CHANCES FOR LOWER ELEVATION RAIN AND HIGHER TERRAIN SNOW
ARE ON THE UPTREND FOR LATER TODAY THROUGH SATURDAY MORNING AS AN
UPPER LEVEL DISTURBANCE MOVES EAST OVER THE REGION. SOME
SIGNIFICANT SNOWFALL TOTALS ARE LIKELY ACROSS THE HIGHER TERRAIN
OF THE NORTHERN MOUNTAINS...ESPECIALLY NEAR THE COLORADO BORDER.
A SECOND UPPER LEVEL DISTURBANCE WILL PUSH OVER THE STATE SUNDAY
AND BE PRECEDED BY A STRONG COLD FRONT SATURDAY NIGHT. CHANCES FOR
SNOW WILL TREND UP DURING THE SATURDAY NIGHT THROUGH SUNDAY
PERIOD...WITH SNOW LEVELS LOWERING TO INCLUDE A NUMBER OF LOWER
ELEVATION LOCATIONS. THE BEST CHANCES FOR SNOW WITH THE LATE
WEEKEND SYSTEM WILL BE ALONG THE EAST SLOPES OF THE CENTRAL
MOUNTAIN CHAIN AND ACROSS ADJACENT HIGHLANDS. COLD AIR WILL
REMAIN OVER THE AREA GOING INTO EARLY NEXT WEEK...WITH A WARMING
TREND THEREAFTER. BY MID TO LATE WEEK...TEMPERATURES WILL BE AT OR
ABOVE NORMAL WITH DRY CONDITIONS PREVAILING.

&&

.DISCUSSION...
A WARMING TREND IS UNDERWAY WITH TEMPERATURES HOLDING STEADY OR
RISING SLIGHTLY EAST OF THE CENTRAL MOUNTAIN CHAIN EARLY THIS
MORNING. 24HR TEMPERATURE CHANGE VALUES ARE AN AVERAGE 10 DEGREES
HIGHER THAN YESTERDAY AT 3 AM. THE LATEST WATER VAPOR SATELLITE
IMAGERY SHOWS MOISTURE INCREASING ACROSS AZ/NM IN ADVANCE OF WHAT
APPEARS TO BE A VIGOROUS SHORTWAVE TROUGH...PROGRESSING RAPIDLY
TOWARD SOCAL. THIS IS THE SHORTWAVE FORECAST TO MOVE OVER TONIGHT
INTO EARLY SATURDAY...AND MAY BE UNDER-COOKED IN THE MODEL
SOLUTIONS GIVEN WHAT LOOKS LIKE A POOR INITIALIZATION AT 00Z. OUR
POPS FOR LATE TODAY THROUGH TONIGHT HAVE TRENDED UP...MAINLY
ACROSS THE NW AND NORTHERN MOUNTAINS WHERE SOME SIGNIFICANT
SNOWFALL TOTALS ARE LIKELY. WILL ISSUE A WINTER WEATHER ADVISORY
FOR LATE TODAY THROUGH SATURDAY MORNING FOR THE TUSAS AND JEMEZ
MOUNTAINS...AND PORTIONS OF THE SANGRE DE CRISTOS WHERE HIGHER
WEST-FACING SLOPES AND PEAKS MAY GET BLASTED. OTHERWISE...SNOW
LEVELS LOOK TO REMAIN FAIRLY HIGH WITH THIS FIRST SHORTWAVE...WITH
RAIN THE MORE PROBABLE PRECIPITATION TYPE AT LOWER ELEVATION
LOCALES LIKE FARMINGTON...GALLUP...ALBUQUERQUE AND SANTA FE.
STRONGER WINDS IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE WILL
TRANSLATE TO BREEZY TO LOCALLY WINDY CONDITIONS SATURDAY...
FAVORING THE EAST SLOPES AND ADJACENT HIGHLANDS. SNOW WILL LINGER
UNTIL MID DAY SATURDAY ACROSS THE NORTHERN MOUNTAINS BEFORE A
BRIEF PAUSE AHEAD OF THE SECOND TROUGH.

THE SECOND TROUGH WILL PUSH ACROSS SUNDAY AND BE PRECEDED BY
ANOTHER STRONG COLD FRONT SATURDAY NIGHT. 00Z MODEL SOLUTIONS SHOW
LESS QPF WITH THE SECOND TROUGH COMPARED TO MODEL RUNS FROM 36-48HRS
AGO...BUT HAVE TRENDED UP SLIGHTLY FROM YESTERDAYS' RUNS. BEST
CHANCES FOR ACCUMULATING SNOW WILL BE ALONG THE EAST SLOPES OF THE
CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS THANKS TO UPSLOPE
FORCING FROM THE BACKDOOR PORTION OF THE FRONT...ALTHOUGH
ACCUMULATING SNOW IS POSSIBLE ALMOST ANYWHERE ACROSS OUR CWFA
SUNDAY. PRECIP-TYPE HERE IN THE ABQ METRO LOOKS TO START-OFF RAIN
AND MAY TURN OVER TO SNOW...BUT POPS ARE LOW AT THIS TIME. WINTER
HIGHLIGHTS MAY BE REQUIRED FOR THIS SYSTEM AS WELL...AND LIKELY
ONLY ADVISORIES GIVEN THE QUICK-HITTING SCENARIO CURRENTLY BEING
MODELED.

LOOK FOR A COLD...BUT DRY START TO NEXT WEEK AS MERIDIONAL FLOW
PREVAILS OVER THE ROCKIES THANKS TO A WEST COAST RIDGE AND A
CENTRAL U.S. TROUGH. THE RIDGE IS FORECAST TO DEAMPLIFY AND SHIFT
EAST GOING INTO MID WEEK...ALLOWING FOR A WARMING TREND WITH
TEMPERATURES AT OR ABOVE NORMAL FROM WEDNESDAY THROUGH THE END OF
THE WORK-WEEK.

11

&&

.FIRE WEATHER...
THE ARCTIC AIRMASS OVER EASTERN NEW MEXICO WILL CONTINUE TO MODIFY
TODAY. AS WEST WINDS INCREASE OVER MUCH OF WESTERN AND PORTIONS OF
CENTRAL NEW MEXICO THROUGH THE DAY...VENTILATION RATES WILL RISE
INTO THE GOOD TO EXCELLENT RANGE. FOR THE EASTERN PLAINS...THE
MODIFIED ARCTIC AIR WILL HANG ON ONE MORE DAY AND ACT TO KEEP
VENTILATION RATES IN THE POOR CATEGORY. INCREASING LOW AND MID LEVEL
MOISTURE AHEAD OF AN APPROACHING UPPER LEVEL PACIFIC TROUGH WILL
BEGIN TO COMBINE WITH JET STREAM ASSOCIATED LIFT TO PRODUCE
SCATTERED SHOWERS...HIGH MOUNTAIN SNOW SHOWERS AND A THUNDERSTORM OR
TWO OVER NORTHWEST AND NORTH-CENTRAL NM LATE THIS AFTERNOON.
ACCUMULATING SNOW SHOULD START DURING THE LATE AFTERNOON ABOVE ABOUT
8500 FEET OVER THE FAR NW JEMEZ/SAN PEDRO PEAKS WILDERNESS AREA
NORTHEASTWARD TO THE WEST SLOPES OF THE TUSAS MOUNTAINS EAST OF
TIERRA AMARILLA AND CHAMA. SNOW LEVELS PROGGED TO GRADUALLY DROP TO
AROUND 7500 FEET BY ABOUT MIDNIGHT. ACCUMULATING SNOWFALL WILL
SPREAD EASTWARD TO THE SANGRE DE CRISTOS BY MID EVENING...TAPERING
OFF AROUND MIDDAY SATURDAY. 2-5 INCHES WITH LOCALLY UP TO 8 INCHES
OF ACCUMULATION IS ANTICIPATED ABOVE ABOUT 8000 FEET FROM THE
NORTHERN JEMEZ NORTH TO THE TUSAS AND EAST TO THE SANGRE DE CRISTOS
BETWEEN LATE THIS AFTERNOON AND NOON SATURDAY.

A TRAILING SYSTEM IN NW FLOW WILL SEND A BACKDOOR FRONT INTO NE NM
AROUND SATURDAY EVENING. MODELS CONTINUE TO FLOP AROUND WITH HOW
MUCH MOISTURE WILL BE AVAILABLE FOR THIS SYSTEM TO WORK WITH AS IT
MOVES SOUTHWARD THROUGH NORTHERN AND CENTRAL NM SATURDAY NIGHT
THROUGH SUNDAY MORNING. GFS MORE BULLISH WITH SNOW OVER THE
NORTHEAST HALF OR SO OF THE STATE WHILE THE NAM TRIES TO SPLIT AREAS
OF ACCUMULATING SNOWFALL...ONE OVER NE NM EARLY SUNDAY
MORNING...THEN AN AREA IN THE SOUTHWEST MOUNTAINS SUNDAY AFTERNOON.
ECMWF SPLITS THE DIFFERENCE AND BRINGS A BROAD AREA OF LIGHT TO
MODERATE SNOW FROM NORTH TO SOUTH THROUGH THE REGION. CONFIDENCE IN
THE SNOWFALL FORECAST DETAILS WITH REGARD TO THIS SYSTEM REMAIN
QUITE LOW. ALL MODELS AGREE THAT SUNDAY WILL BE BREEZY AND COLDER
AND THAT SNOW WILL BE A POSSIBILITY MOST AREAS...INCLUDING
VALLEYS...BUT FAVORED AREAS FOR SIGNIFICANT SNOW ACCUMULATION REMAIN
ELUSIVE AT THIS POINT.

DRY NORTHWEST FLOW ALOFT MOVES OVER SUNDAY NIGHT THROUGH TUESDAY
NIGHT. A FLATTENING UPPER LEVEL RIDGE TRANSITIONS OVER NM WEDNESDAY.
VENTILATION RATES WILL DROP INTO THE POOR TO FAIR RANGE MOST
LOCATIONS MONDAY AND CONTINUE THERE THROUGH WEDNESDAY...WITH SOME
IMPROVEMENT EXPECTED THURSDAY. GFS AND ECMWF IN GOOD AGREEMENT THAT
ZONAL FLOW ALOFT WILL MOVE IN DURING THE LATTER HALF OF THE WORK
WEEK WITH THE POTENTIAL FOR UPPER LEVEL TROUGH PASSAGES FRIDAY INTO
THE WEEKEND.

33

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL NOON MST SATURDAY FOR THE FOLLOWING
ZONES...NMZ510>514.

&&

SHY
Hazardous weather outlook, Nov 14, 5:24 AM MST, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
524 AM MST FRI NOV 14 2014

NMZ501>540-151300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
524 AM MST FRI NOV 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY FOR SNOW IS IN EFFECT BEGINNING AT NOON FOR
THE TUSAS...JEMEZ AND PORTIONS OF THE SANGRE DE CRISTO MOUNTAINS.
SNOW LEVELS WILL START OFF AROUND 8500 FEET...THEN GRADUALLY LOWER
TO NEAR 7500 FEET OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WINTER WEATHER ADVISORY FOR SNOW IS IN EFFECT THROUGH MID DAY
SATURDAY FOR THE TUSAS...JEMEZ AND PORTIONS OF THE SANGRE DE
CRISTO MOUNTAINS. SNOW LEVELS WILL CONTINUE TO LOWER TO NEAR 7000
FEET SATURDAY MORNING. STORM TOTAL SNOWFALL AMOUNTS WILL RANGE
FROM 2-5 INCHES WITH LOCALIZED HIGHER AMOUNTS NEAR 10 INCHES ALONG
THE HIGHER WEST-FACING SLOPES AND PEAKS.

ANOTHER WEATHER SYSTEM WILL IMPACT THE AREA LATE SATURDAY NIGHT
THROUGH SUNDAY WITH LOWERING SNOW LEVELS AND ANOTHER FRIGID COLD
AIRMASS. THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND
ADJACENT HIGHLANDS WILL HAVE THE GREATEST POTENTIAL FOR
SIGNIFICANT SNOWFALL AMOUNTS. ADDITIONAL WINTER WEATHER HIGHLIGHTS
WILL LIKELY BE REQUIRED.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637.

11

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 3:38 AM MSTWinter Weather AdvisoryABQ25 hr

Nearby

Winter Storm Warnings in New Mexico, 2014Every winter storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.